# SDR NACA2022012500002

- Difficulty date: January 25, 2022
- Submitted: January 29, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,327 hours, 18,830 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 APU START ATTEMPTS ON THE GROUND IN KMIA. EACH ENDED IN AN EICAS MESSAGE APU FAULT. ACCOMPLISHED FIM 49-11 FAULT TREE 958. RESET APU ECU AND APU OPS CHECK NORMAL AT THIS TIME PER B767 AMM 49-11-00
